# SDR SWIA201334456

- Difficulty date: July 1, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER NOSE SECTION INTERNAL SKIN STRAP FROM FS 192-202 AT 24A R REQUIRES REPLACEMENT DUE TO HOLES NOT LINING UP.  SERVICE REPLACED IAW SRM.
